# SDR MASA2017040612723

- Difficulty date: April 6, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 9,852 hours, 7,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 CEILING LEVEL EMER FLOOD LT INOP. PLACED ON MEL.
